MathSciNet Relay Station
MathSciNet bibliographic data
MR551303 20C10
Plesken, Wilhelm; Pohst, Michael On maximal finite irreducible subgroups of ${\rm GL}(n,\,{\bf Z})$. III. The nine-dimensional case. Math. Comp. 34 (1980), no. 149, 245–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement